# SDR DL76S071095

- Difficulty date: August 18, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- Aircraft time: 51,906 hours, 23,912 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Grnd Air Valve
- Condition: Open
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF, GOT FWD EQPT OVHT EICAS WENT TO STBY AS PER QRH.  5 MINS LATER CAME BACK ON WENT TO OVRD AS PER QRH.  AT 35K, ALT CABIN PRESS CLIMBED ABOVE 11K AND CABIN ALT EICAS WARNING CAME ON.  AFTER PERFORMING IMMEDIATE ACTION ITEMS.  EMERGENCY DESCENT TO 12K CABIN ALT WARNING LIGHT CAME ON PASSING 33K ON THE WAY DOWN.  RAN BITE ON BOTH CABIN PRESS AND PACK CONTROLLERS NO FAULTS.  PRESSURIZED A/C TO 4 PSI FOUND GRND AIR CONNECTION PART OPEN.  NO OTHER LEAKS NOTED.
